# SDR AALA202012149030

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 20,745 hours, 7,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R2 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  RELAMPED R2 DOOR EXTERIOR SLIDE LIGHT, IAW AMM 33-51-04-960-801.  OPERATIONS CHECK GOOD.
